RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 4, Pages 439–445 (Mi de10353)  

This article is cited in 4 scientific papers (total in 4 papers)

Ordinary Differential Equations

A Critical Periodic Boundary Value Problem for a Matrix Riccati Equation

A. A. Boichuka, S. A. Krivosheyab

a Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev
b National Taras Shevchenko University of Kyiv

Full text: PDF file (792 kB)

English version:
Differential Equations, 2001, 37:4, 464–471

Bibliographic databases:

UDC: 517.925.52
Received: 11.12.1999

Citation: A. A. Boichuk, S. A. Krivosheya, “A Critical Periodic Boundary Value Problem for a Matrix Riccati Equation”, Differ. Uravn., 37:4 (2001), 439–445; Differ. Equ., 37:4 (2001), 464–471

Citation in format AMSBIB
\Bibitem{BoiKri01}
\by A.~A.~Boichuk, S.~A.~Krivosheya
\paper A Critical Periodic Boundary Value Problem for a Matrix Riccati Equation
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 4
\pages 439--445
\mathnet{http://mi.mathnet.ru/de10353}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1854038}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 4
\pages 464--471
\crossref{https://doi.org/10.1023/A:1019267220924}


Linking options:
  • http://mi.mathnet.ru/eng/de10353
  • http://mi.mathnet.ru/eng/de/v37/i4/p439

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Chuiko, “The Green's operator of a generalized matrix differential-algebraic boundary value problem”, Siberian Math. J., 56:4 (2015), 752–760  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. S. M. Chuiko, “O reshenii obobschennogo matrichnogo uravneniya Silvestra”, Chebyshevskii sb., 16:1 (2015), 52–66  mathnet  elib
    3. S. M. Chuiko, “Generalized Green operator of Noetherian boundary-value problem for matrix differential equation”, Russian Math. (Iz. VUZ), 60:8 (2016), 64–73  mathnet  crossref  isi
    4. S. M. Chuiko, “On solvability of linear matrix boundary-value problem”, Russian Math. (Iz. VUZ), 62:4 (2018), 74–85  mathnet  crossref  isi
  • Number of views:
    This page:51
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019